# SDR USAA2013020700018

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 58,751 hours, 38,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT FLOOR LENS COVER IS MISSING ON EXIT SIGN, AIRCRAFT LEFT, EMERGENCY EXIT ROW.  MAINTENANCE INSTALLED NEW LENS COVER ON LEFT EMERGENCY EXIT ROW 12C.
